Publication

On Newton methods in data assimilation

Le Dimet François-Xavier, Shutyaev Victor P.
Russ. J. Numer. Anal. Math. Model., 15 (5), 419–434, 2000.

BibTex References

@article{A-LedShu00,
author = {Fran\c{c}ois-Xavier {Le Dimet} and Victor P. Shutyaev},
title = {On {Newton} methods in data assimilation},
journal = {Russ. J. Numer. Anal. Math. Model.},
volume = 15,
number = {5},
pages = {419--434},
year = 2000
}

Other Publications

 

Publication Management (Restricted Area)

 
Modify this publication
 
Add a new publication:
Article
Livre
Conférence
Chapitre de livre
Acte de congrès
Rapport de thèse (de master, de stage...)
Logiciel
Rapport technique (de recherche, de contrat...)
Séminaire
 
For any questions, contact Brigitte Bidegaray.